# SDR CALA2015121801000

- Difficulty date: December 7, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 54,600 hours, 17,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT & OVERHEAD EMER LIGHT INOPERATIVE.  REPLACED BATTERY & CHARGER FOR EMER LIGHTS AT M1670 LOCATION IAW AMM 33-51-06.  OPERATIONS CHECKED OK.
